# SDR JR2R2012010600024

- Difficulty date: January 7, 2012
- Submitted: January 7, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE DOOR SURROUND STRUCTURE IMPACT ANGLE AT STRINGER 23R CORRODED FROM FS 379 TO 394.  REPLACED DIAPHRAM IAW SRM 51-42-06 AND 51-42-21.
